Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Itching!

Itching!

I recently started plaquinil and I am SO itchy. I'm not sure if the two are tied together. Have any of you had this problem with plaquinil or is it just a symptom of the lupus?

A MyLupusTeam Member said:

I get very itchy if I get too much sun. I had bouts of being itchy at other times as well even if I wasn't on the sun prior to any medication.

posted about 5 years ago
A MyLupusTeam Member said:

I've had itching issues no rash sometimes for 6 years but I've noticed more any kind of stress flare or new issue will cause it. I take hydroxyzine 50mg daily to help it won't stop it completely but it will make it easier to withstand it 💜

posted about 5 years ago
A MyLupusTeam Member said:

ive been on plaquneil for 15 years No itching. i did recently become allergic to my opiod medicine. yay after being on pain meds for 17 years, all of a sudden itching, like crazy. tjis could be the issue. hope not but maybe .

posted about 5 years ago
A MyLupusTeam Member said:

Think it's more so lupus but check with your doc to be on the safe side,💜

posted about 5 years ago
A MyLupusTeam Member said:

could be from either so I would talk to your Doctor about it.

posted about 5 years ago
Already a Member? Log in